# SDR MASA2011062303079

- Difficulty date: June 22, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N511MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10104
- Aircraft time: 20,543 hours, 14,201 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION.  OPS CHECKED.
